# SDR P2EA98126

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD J2C-50-5325C, A CRACK WAS FOUND ON THE SKIN AT BS 727B PLUS 2.  THE CRACK WAS 1.5 INCH IN LENGTH.  DUE TO OTHER REPAIRS IN THE AREA, IT WAS DETERMINED BY BOEING TO REPLACED THE SKIN SECTION FROM BS 727 TO BS 757 BETWEEN STRINGER 14L TO 20L.  DETAILS OF REPLACEMENT CAN BE FOUND ON COOPSEA EO NR COO-3-53-351-98.  (M)
